MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; HUMIDIFICATION CHAMBER

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; HUMIDIFICATION CHAMBER
Model Number MR290V
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The subject mr290v vented autofeed humidification chamber has been requested to be returned to fisher & paykel healthcare new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in taiwan reported that an mr290v vented autofeed humidification chamber was found cracked prior to patient use.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject mr290v vented autofeed humidification chamber, additional information, and photographs were requested to be provided to fisher & paykel (f&p) healthcare for evaluation.Results: the subject device was not returned to f&p healthcare for evaluation.A review of the photographs provided by the healthcare facility identified a crack on the dome of the subject mr290v vented autofeed humidification chamber.Conclusion: based on the information provided by the user and without the return of the subject device, we are unable to determine the cause of the reported issue.Every mr290v vented autofeed humidification chamber is pressure tested following the manufacturing process to check for any leaks present in the chamber dome due to cracks and other causes.Any chamber which fails this test is rejected.In addition, the pressure test is followed by a visual inspection of each chamber.No cracks in the chamber dome are acceptable.Any chamber that fails this inspection is rejected.The subject mr290v vented autofeed humidification chamber would have met the required specification at the time of production.The user instructions that accompany the mr290v vented autofeed chamber state the following: ensure appropriate ventilator and flow source alarms are set before connecting breathing set to patient.Perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.Ensure there is a water supply connected.Do not use the chamber if the seals are not intact when received, or if it has been dropped.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
HUMIDIFICATION CHAMBER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21521240
Report Number9611451-2025-00192
Device Sequence Number18531770
Product Code BTT
UDI-Device Identifier09420012401564
UDI-Public(01)09420012401564(10)2103260892(11)240808(17)290808
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K934140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR290V
Device Catalogue NumberMR290V
Device Lot Number2103260892
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown